# SDR HALA2010111500537

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 33,792 hours, 6,402 cycles
- Engine: Pwa PW4060
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: 285T05545
- Part serial: D03577
- Condition: Malfunctioned
- Location: Vor/Dme
- Part time: 2,316 hours, 421 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT VOR DME INOP.  REPLACED LT VOR/DME CONTROL PANEL IAW AMM 34-51-02, GND CHECK OK.
